MAUDE Adverse Event Report: I-SENS RELION PREMIER CLASSIC BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM

I-SENS RELION PREMIER CLASSIC BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM
Model Number GM505UCE
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the complaint meter was not returned, i-sens analyzed the accuracy issue with a reference meter and retained strips from the same lot.Firstly, as a result of the control solution test, all results satisfied the acceptable range in both a and b levels.Secondly, the test was conducted using three levels of capillary blood.The sd of the results were below 5% and met the internal acceptance criteria, and all deviations were within 15mg/dl or % compared to the reference equipment.Therefore, we confirmed that the product is functioning properly.
 
Event or Problem Description
(b)(6).Lot wl11bbaja - 2025-08-01 - (b)(4).Caller has a dexcom, and the classic meter is reading high compared to the dexcom and her tru metrix meter that she has.Caller received a reading on classic on (b)(6) 2024 at 12:53 pm and the reading was 359, and she received a reading on tru metrix on (b)(6) 2024 at 12:55 pm and it was 71.Customer did not report any adverse event issues from these readings.Caller did not give any result examples from the dexcom.The compared readings of 359 and 71 are outside zones a & b and this would be considered a malfunction and reportable.Replaced meter, strips, sent control solution and sent return label.
 
Additional Manufacturer Narrative
Before the complaint products were returned, i-sens analyzed the reading issue using a reference meter and retained strips from the same lot.As a result of the control solution test, all results were within the standard range, and the cv% satisfied the internal standard in i-sens (below 5%).Subsequently, after the complaint meter was returned, the test was conducted with the returned meter and the blood whose glucose concentration was adjusted to be similar to 71 mg/dl, estimated to be the patient's blood glucose level at the time of the incident.The sd of the results was 5% and met the internal acceptance criteria, and all deviations were within 15mg/dl compared to the reference equipment.Therefore, we confirmed that the product is functioning properly.
 
Event or Problem Description
(b)(6).Lot wl11bbaja - 2025-08-01 - 100ct.Caller has a dexcom, and the classic meter is reading high compared to the dexcom and her tru metrix meter that she has.Caller received a reading on classic on (b)(6) 2024 at 12:53 pm and the reading was 359, and she received a reading on tru metrix on (b)(6) 2024 at 12:55 pm and it was 71.Customer did not report any adverse event issues from these readings.Caller did not give any result examples from the dexcom.The compared readings of 359 and 71 are outside zones a & b and this would be considered a malfunction and reportable.Replaced meter, strips, sent control solution and sent return label.

Brand Name
RELION PREMIER CLASSIC BLOOD GLUCOSE TEST SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
Manufacturer (Section G)
I-SENS WONJU FACTORY
94-1, donghwagongdan-ro
munmak-eup
wonju-si, 26365
KS   26365
Manufacturer Contact
hyojin baik
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS   06646
MDR Report Key18700731
Report Number3005621222-2024-00001
Device Sequence Number6155930
Product Code NBW
UDI-Device Identifier00681131169776
UDI-Public(01)00681131280624,(01)00681131169776
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K192220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/01/2025
Device Model NumberGM505UCE
Device Catalogue Number784001
Device Lot NumberWL11BBAJA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2024
Supplement Date Received by Manufacturer02/17/2024
Initial Report FDA Received Date02/14/2024
Supplement Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale